# SDR CALA0300597

- Difficulty date: October 10, 2003
- Submitted: October 15, 2003
- Operation: Air carrier
- Aircraft: N27724
- Make and model: Boeing 737724
- Aircraft serial: 28791
- Aircraft time: 15,434 hours, 4,920 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Cracked
- Location: L-1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A DENT WITH A 0.60 INCH CRACK IN THE L-1 DOOR LOWER GATE AT AFT END. THE GATE WAS REPAIRED IAW ECRA 5210-01711.
